# SDR SIMA201812110004

- Difficulty date: December 10, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 35,613 hours, 31,420 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG CHEMICAL ODOR IN COCKPIT AND CABIN ON DESCENT ENGINES WERE AT IDOL WHEN ODOR WAS FIRST SMELLED.-C/A-PERFORMED ENGINE RUNS AS PER ETN-EM-72-034. NO ODOR DETECTED AT ANY ENG. SETTING. AIRCRAFT O.K. FOR SERVICE.
